Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Reply
 
Thread Tools Display Modes
  #1  
Old 14-01-19, 16:01
KrankerMann KrankerMann is online now
 
Join Date: Dec 2018
Posts: 11
After a dose of antibiotics, my stools have stopped floating. What gives?

My stools have mostly floated for as long as I remember. I've finished a course of antibiotics for an ear infection and now they don't float. The antibiotics gave me some GI symptoms, including nausea, loose stools and stomach pains. What could the cause of this be?
Reply With Quote
  #2  
Old 14-01-19, 16:34
jojo2316's Avatar
jojo2316 jojo2316 is online now
Advanced Member
 
Join Date: May 2008
Posts: 1,037
Re: After a dose of antibiotics, my stools have stopped floating. What gives?

Floating stools are usually caused by gas. Gas in the bowel is mostly caused by bacteria. Maybe the balance of your bacteria has been disrupted by the antibiotics and so less gas is being produced. Just guessing...
Reply With Quote
Reply

Tags
antibiotics, dose, floating, stools, stopped


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Floating Stools epistore IBS, IBD, Bowel, Stomach problems 8 31-10-18 00:11
Has it stopped working or need higher dose? KLou Citalopram / Celexa 2 22-12-13 00:54
Floating stools (sorry, I know it's gross..) Button1 Health Anxiety 3 01-11-11 15:13
Floating stools (sorry TMI) Darwin73 Health Anxiety 21 26-10-11 10:54


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.